Posted by phillybob on March 25, 2001, at 17:20:23
In reply to Re: Topamax Experiences: Long Term Use, posted by Lexie on March 25, 2001, at 8:27:21
Hi, Lexie (a.k.a. Lamictal/Topamax Poster Child)!
It's good to hear back from you. I thought I read and feared that you took yourself off of all meds! Tsk, tsk for thinkin' of it (if that was you talkin' such nonsense). I know when I find something that works, I'm going to stay on it for at least 9 months before evaluating it, and even then, will likely just stay on it.
As you suggested for Bob, I might re-add a small dose of Topamax to my Lamictal mix at some point if I need to. But, for now, just monotherapy with the Lamictal. I can stand just tryin' one, so I will. I like the idea of keeping with the one drug until I get up to therapeutic doses, so I can evaluate it without clouding it with other drugs' effects. I am my own science lab. :) (aren't we all?)
Bob, I don't think the Topamax is supposed to have any AD effects. For me, though, when I was taking it, having energy back was enough to feel great again. I was probably generating my own AD effects at that point.
Cognitive difficulties were not an issue for me after a while (same thing for Jeapordy queen, Maribeth, I believe). Have you tried a Stress B Complex tab yet?
Keep 'em coming, we may not be the longest thread yet, but I have faith we can get there, if we all work together on this, mates! :)~